Skip to main content
main-content

01.03.2012 | Short Communication | Ausgabe 3/2012

Rheumatology International 3/2012

Increased levels of rheumatoid factors after TNF inhibitor in rheumatoid arthritis

Zeitschrift:
Rheumatology International > Ausgabe 3/2012
Autoren:
José Alexandre Mendonça, João Francisco Marques-Neto, Adil Muhib Samara, Simone Appenzeller

Abstract

Targeted inhibition of tumor necrosis factor-α (TNF-α) is an effective therapy in rheumatoid arthritis (RA). In some rare cases, autoimmune phenomena, including drug-induced lupus and vasculitis, is described. However, the immunological mechanisms underlying the development of autoimmunity are unknown. We report 3 patients that developed autoimmune phenomena while in use of TNF-α inhibitor, showing concomitant increase in rheumatoid factor (RF). We hypothesize that the increase in RF several months prior to the occurrence of vasculitis may help identifying other patients at risk for the development of vasculitis secondary to these medications.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Für Ihren Erfolg in Klinik und Praxis - Die beste Hilfe in Ihrem Arbeitsalltag als Mediziner

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Fachzeitschriften auf SpringerMedizin.de.

Weitere Produktempfehlungen anzeigen
Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 3/2012

Rheumatology International 3/2012 Zur Ausgabe
  1. Sie können e.Med Innere Medizin 14 Tage kostenlos testen (keine Print-Zeitschrift enthalten). Der Test läuft automatisch und formlos aus. Es kann nur einmal getestet werden.

Neu im Fachgebiet Innere Medizin

Mail Icon II Newsletter

Bestellen Sie unseren kostenlosen Newsletter Update Innere Medizin und bleiben Sie gut informiert – ganz bequem per eMail.

© Springer Medizin 

Bildnachweise